# SDR SWAA2022020822601

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E ATTACH CLIP FOR PANEL 551EB INBD ATTACH POINT IS BROKEN / REMOVED AND REPLACED LT WING LOWER T/E ATTACH CLIP FOR PANEL 551EB INBD ATTACH POINT IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-23.
